MathSciNet Relay Station
MathSciNet bibliographic data
MR2231609 (2007c:11030) 11B83 (11B25 37B99)
Monks, Kenneth M. The sufficiency of arithmetic progressions for the $3x+1$ conjecture. Proc. Amer. Math. Soc. 134 (2006), no. 10, 2861–2872 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement